Get 20M+ Full-Text Papers For Less Than $1.50/day. Start a 14-Day Trial for You or Your Team.

Learn More →

Intransitive indifference with unequal indifference intervals

Intransitive indifference with unequal indifference intervals http://www.deepdyve.com/assets/images/DeepDyve-Logo-lg.png Journal of Mathematical Psychology CrossRef

Intransitive indifference with unequal indifference intervals

Journal of Mathematical Psychology , Volume 7 (1): 144-149 – Feb 1, 1970

Intransitive indifference with unequal indifference intervals

Journal of Mathematical Psychology , Volume 7 (1): 144-149 – Feb 1, 1970

Loading next page...
 
/lp/crossref/intransitive-indifference-with-unequal-indifference-intervals-uHXUpbW9o2

References

References for this paper are not available at this time. We will be adding them shortly, thank you for your patience.

Publisher
CrossRef
ISSN
0022-2496
DOI
10.1016/0022-2496(70)90062-3
Publisher site
See Article on Publisher Site

Abstract

Journal

Journal of Mathematical PsychologyCrossRef

Published: Feb 1, 1970

There are no references for this article.